Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Can consumption of caffeine increase pain during menstruation and cause a brown/black discharge ?

Hi, I ve been having a brown/ black discharge for about a month when I don t have my period and Im starting to get worried. I have noticed when I drink or eat something with caffine in it,the discharge seems to get worse and also when I get my periods I get extream pains if I ve touch caffine, is this normal for woman?
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
you have some thing wrong in your genital tract,i think it has not relation with caffeine you require some investigations for your problem,consult your gynacologist.
Answered: Thu, 31 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor